# SDR DHL2005781003

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH SWITCH IN THE ARMED POSITION.  REMOVED AND REPLACED R70 EMERGENCY EXIT RELAY IAW WD 33-51-00, GROUND OPS CHECK NORMAL.  P/N 10-60450-3 USED.
